# SDR R61A201611040637

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 32,710 hours, 19,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS MISSING.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
